How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17971
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

My name is ***** *****. I have a question regarding

Customer Question

Hi , my name is ***** *****. I have a question regarding h.pylori
JA: Thanks. Can you give me any more details about your issue?
Customer: I tested positive for h.pylori , my doctor put me on antibiotics and I just finished with them yesterday. Since I have been having the symptoms of h.pylori I noticed I gained 6-9 pounds and it always seems as if I'm super bloated , I want to know if that's going to be solved now since it has been treated w antibiotics
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

Although the symptoms associated with H. pylori will typically resolve with treatment with antibiotics and eradication of the germ, it usually will also require treatment specific for medical conditions related to the H. pylori. For example, it is common for someone with H. pylori to have gastritis or an ulcer. In these people, there will usually need to be treatment with a medicine to suppress stomach acid in addition to antibiotics. In fact, trying to treat the gastritis or ulcers with only a medicine to suppress stomach acid will usually fail until the patient is also prescribed antibiotics for the H. pylori. Once the H. pylori is eradicated, then the medicines that suppress stomach acid will work to promote healing of the gastritis or ulcer.

If I can provide any additional information, please let me know.

Expert:  Dr. D. Love replied 1 year ago.

Please let me know if I can provide any further assistance.

If you would like my assistance with any future questions, I can be reached through my profile at www.justanswer.com/medical/expert-DrDLove/